Browse Title Index

Issue Title
Volume 29, suppl. 1 (2009) On the number of k-gons in finite projective planes Abstract   PDF
Felix Lazebnik, Keith E. Mellinger, Oscar Vega
Volume 19, Issue 2 (1999) On the parabolic class numbers of some Fuchian groups Abstract   PDF
Refik Keskin
Volume 12 (1992) On the projective LB-spaces Details   PDF
Pawel Domanski
Volume 19, Issue 2 (1999) On the Relaxation of Some Types of Dirichlet Minimum Problems for Unbounded Functionals Abstract   PDF
G. Cardone, U. De Maio, T. Durante
Volume 22, Issue 1 (2003) On the semifield planes of order 5^4 and dimension 2 over the kernel Abstract   PDF
Minerva Cordero, Raul Figueroa
Volume 12 (1992) On the space K(P,P<sup>*</sup>) of compact operators on Pisier space P Details   PDF
Kamil John
Volume 7, Issue 2 (1987) On the universal connection of a system of connections Abstract   PDF
Antonella Cabras
Volume 10, Issue 1 (1990) On types of polynomials and holomorphic functions on Banach spaces Abstract   PDF
H.A. Braunss, H. Junek
Volume 14, Issue 1 (1994) On vector-valued sequence spaces Abstract   PDF
L. Frerick
Volume 8, Issue 1 (1988) On weak cotype and weak type in Banach spaces Details   PDF
Vania Mascioni
Volume 30, Issue 1 (2010) On \Pi g\beta-closed sets in topological spaces Abstract   PDF
Sanjay Tahiliani
Volume 11 (1991) One-forms on spaces of embeddings: a frame work for constitutive laws in elasticity Abstract   PDF
E. Binz, H.R. Fischer
Volume 18, Issue 1 (1998) One-parameter subgroups and minimal surfaces in the Heisenberg group Abstract   PDF
Paola Piu, Aristide Sanini
Volume 17 (1997) Operators of solution for convolution equations Abstract   PDF
J. Bonet, C. Fernandez, R. Meise
Volume 24, Issues 2 (2005) Orbit constructions for translation planes of order 81 admitting SL(2,5) Abstract   PDF
Norman L. Johnson, Alan R. Prince
Volume 13, Issue 2 (1993) Order and symmetry of simple games Abstract   PDF
Axel Ostmann
Volume 13, Issue 1 (1993) Order polar topologies Details   PDF
Manjul Gupta, Kalika Kaushal
Volume 10, suppl. 1 (1990) Orthonormal sets in reproducing Kernel spaces and functional completion Details   PDF
W.F. jr. Donoghue
Volume 15, Issue 1 (1995) Oscillating solutions of nonlinear impulsive differential equations with a deviating argument Abstract   PDF
D.D. Bainov, M.B. Dimitrova, A.B. Dishliev
Volume 3, Issue 2 (1983) Osservazioni sulla caratteristica di Eulero-Poincaré di varietà riemanniane conformemente piatte di dimensione sei Details   PDF
Domenico Perrone
Volume 19, Issue 1 (1999) Ovals with 2-transitive groups fixing a point Details   PDF
Eliana Francot
Volume 13, Issue 2 (1993) p+2=P<sub>2</sub> in short intervals Abstract   PDF
Saverio Salerno, Antonio Vitolo
Volume 30, Issue 1 (2010) P-adic Measures and P-adic Spaces of Continuous Functions Abstract   PDF
A. K. Katsaras
Volume 17 (1997) Pairs of finite-type power series spaces Abstract   PDF
P.A. Chalov, M.M. Dragilev, V.P. Zahariuta
Volume 27, Issue 1 (2007) Parameter functional dependence in an electrochemical model: theoretical and computational issues Abstract   PDF   PS
Benedetto Bozzini, Ivonne Sgura
Volume 23, Issue 2 (2004) PDEs reduction and \lambda-symmetries Abstract   PDF
Giuseppe Gaeta, Paola Morando
Volume 7, Issue 1 (1987) Planar projective configurations (Part 1) Abstract   PDF
N.S. Mendelsohn, R. Padmanabhan, B. Wolk
Volume 20, Issue 1 (2000-2001) Point-affine quadrangles Abstract   PDF
Bernhild Stroppel
Volume 25, Issue 1 (2006) Pointwise multipliers on L1 and related spaces Abstract   PDF
Hans Jarchow, Louis E. Labuschagne
Volume 27, suppl. 1 (2007) Preface Details   PDF
Volume 22, Issue 2 (2003) Preface Details   PDF
Cosimo Guido, D. R. Kocinac, Marion Scheepers
Volume 23, Issue 2 (2004) Preface Details   PDF
Luigi Martina, Giuseppe Saccomandi, Raffaele Vitolo
Volume 30, Issue 1 (2010) Primes modulo which almost all Fermat numbers are primitive roots Abstract   PDF
Amin Witno
Volume 2, Issue 2 (1982) Problema di derivata obliqua per l’operatore δ<sup>n</sup> in un settore piano Abstract   PDF
Raffaele Pisani, Maria Tucci
Volume 1, Issue 2 (1981) Problemi al contorno per sistemi ellittici del primo ordine a coefficienti costanti in aperti di classe C<sup>1</sup> Abstract   PDF
Renata Selvaggi, Irene Sisto
Volume 1, Issue 1 (1981) Problemi parabolici non lineari dipendenti da un parametro Abstract   PDF
Raffaele Pisani, Maria Tucci
Volume 28, suppl. 2 (2008) Products of groups and local nearrings Abstract   PDF
Yaroslav P. Sysak
Volume 1, Issue 1 (1981) Pseudoconnessioni su varietà fogliettate Abstract   PDF
Rosa Anna Marinosci
Volume 27, Issue 1 (2007) Pseudo-symmetric contact 3-manifolds II - When is the tangent sphere bundle over a surface pseudo-symmetric? Abstract   PDF   PS
Jong Taek Cho, Jun-ichi Inoguchi
Volume 2, Issue 1 (1982) Psuedoconnessioni di uno spazio fibrato vettoriale Abstract   PDF
Innocente Candela
Volume 3, Issue 2 (1983) Punti doppi isolati non normali di superfici di ℙ<sup>4</sup> Abstract   PDF
Alessandro Di Sante
Volume 1, Issue 1 (1981) (q<sup>2</sup>+q+1)-insiemi di tipo (0,1,2,q+1) e ovali nel piano di Hall di ordine pari q<sup>2</sup> Abstract   PDF
Michele Crismale
Volume 13, Issue 1 (1993) Quadratical groupoids Abstract   PDF
Vladimir Volenec
Volume 23, Issue 2 (2004) Quantum Bi-Hamiltonian systems, alternative Hermitian structuresand Bi-Unitary transformations Abstract   PDF
G. Marmo, G. Scolarici, A. Simoni, F. Ventriglia
Volume 25, Issue 2 (2006) Quantum gravity and "singularities" Abstract   PDF
Anastasios Mallios
Volume 13, Issue 1 (1993) Quasinormable spaces of holomorphic functions Abstract   PDF
Sean Dineen
Volume 6, Issue 1 (1986) Questioni di suriettività di un morfismo canonico tra due complessi approssimati Abstract   PDF
Lucia Doretti
Volume 11 (1991) Quojections and the problem of topologies of Grothendieck Abstract   PDF
J. Bonet, J. Taskinen
Volume 13, Issue 1 (1993) Quotients of Raikov-complete topological groups Abstract   PDF
Martin Leischner
Volume 3, Issue 2 (1983) Rappresentazione integrale della soluzione di un sistema del secondo ordine di tipo iperbolico in due variabili indipendenti Abstract   PDF
Gaetano Caradonna
Volume 26, Issue 2 (2006) Razumikhin–type theorems on stability in terms of two measures for impulsive functional differential systems Abstract   PDF
Ivanka M. Stamova
Volume 32, Issue 2 (2012) Real hypersurfaces in CP² and CH² whose structure Jacobi operator is Lie D-parallel Abstract   PDF
K. Panagiotidou, P. J. Xenos
Volume 21, Issue 1 (2002) Real parallelisms Abstract   PDF
Norman L. Johnson, Rolando Pomareda
Volume 26, Issue 1 (2006) Reflection simplicial maps and group cohomology Details   PDF
Stephan Klaus
Volume 12 (1992) Relative domains of integral operators Abstract   PDF
Iwo Labuda, Pawel Szeptycki
Volume 26, Issue 2 (2006) Relative nullity foliation of the screen distribution of lightlike Einstein hypersurfaces in Lorentzian spaces Abstract   PDF
Cyriaque Antindogbe, Jean-Pierre Ezin, Joel Tossa
Volume 23, Issue 2 (2004) Relativistic mechanics, cosymplectic manifolds and symmetries Abstract   PDF
Gianni Manno, Raffaele Vitolo
Volume 13, Issue 2 (1993) Remarks concerning the separable quotient problem Details   PDF
Jerzy Kakol, Wieslaw Sliwa
Volume 11 (1991) Remarks on compactness of operators defined on L<sub>p</sub> Abstract   PDF
Hans Jarchow
Volume 28, Issue 1 (2008) Remarks on digital deformation Abstract   PDF
Laurence Boxer
841 - 900 of 1097 Items << < 10 11 12 13 14 15 16 17 18 19 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932